IEEE - Institute of Electrical and Electronics Engineers, Inc. - Residence time control

Author(s): S.M. Meerkov ; T. Runolfsson
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1988
Volume: 33
Page Count: 10
Page(s): 323 - 332
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.192186
Regular:

The problem of residence time controllability in dynamical systems with stochastic perturbations is formulated. The solution is given for linear systems with small, additive, white-noise... View More

Advertisement